# SDR AT0700092

- Difficulty date: July 18, 2006
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOOTH DENT AT FS 218.5, 4.0 INCHES LEFT HAND SIDE BELOW LONG 17 DENT IS 1 X 1 X .022 INCH D/X=45.45 PER SRM 53-00-01 REPAIR 2 PAGE 210.  INSTALLED PERMANENT REPAIR AT LT SIDE FS 218.5 LONGERON 17 IAW B717 SRM 53-00-01 REPAIR 6 AND RES 06-0705.  MATERIAL USED 7075 T6. SIZE 15.25 X 14 INCH.
